MathSciNet Relay Station
MathSciNet bibliographic data
MR2672240 92D25 (37N25)
Yang, Yu; Xiao, Dongmei A mathematical model with delays for schistosomiasis japonicum transmission. Chin. Ann. Math. Ser. B 31 (2010), no. 4, 433–446.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement